RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 3, Pages 472–474 (Mi mz5544)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

On the Freiman Theorem in Finite Fields

S. V. Konyagin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Keywords: Freiman theorem, set addition, finite field, Abelian group, Hamming metric, arithmetic progression, doubling constant

DOI: https://doi.org/10.4213/mzm5544

Full text: PDF file (302 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:3, 435–438

Bibliographic databases:

Document Type: Article
Received: 09.01.2008

Citation: S. V. Konyagin, “On the Freiman Theorem in Finite Fields”, Mat. Zametki, 84:3 (2008), 472–474; Math. Notes, 84:3 (2008), 435–438

Citation in format AMSBIB
\Bibitem{Kon08}
\by S.~V.~Konyagin
\paper On the Freiman Theorem in Finite Fields
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 3
\pages 472--474
\mathnet{http://mi.mathnet.ru/mz5544}
\crossref{https://doi.org/10.4213/mzm5544}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2473762}
\zmath{https://zbmath.org/?q=an:1176.11009}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 3
\pages 435--438
\crossref{https://doi.org/10.1134/S0001434608090137}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260516700013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55149109960}


Linking options:
  • http://mi.mathnet.ru/eng/mz5544
  • https://doi.org/10.4213/mzm5544
  • http://mi.mathnet.ru/eng/mz/v84/i3/p472

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Even-Zohar Ch., “On sums of generating sets in $\mathbb Z^n_2$”, Comb. Probab. Comput., 21:6 (2012), 916–941  crossref  mathscinet  zmath  isi  elib  scopus
    2. Even-Zohar Ch., Lev V.F., “Small Asymmetric Sumsets in Elementary Abelian 2-Groups”, Discrete Math., 313:5 (2013), 689–692  crossref  mathscinet  zmath  isi  elib  scopus
    3. Sanders T., “The Structure Theory of Set Addition Revisited”, Bull. Amer. Math. Soc., 50:1 (2013), 93–127  crossref  mathscinet  zmath  isi  elib  scopus
    4. Even-Zohar Ch., Lovett Sh., “The Freiman-Ruzsa Theorem Over Finite Fields”, J. Comb. Theory Ser. A, 125 (2014), 333–341  crossref  mathscinet  zmath  isi  scopus
    5. I. D. Shkredov, “Structure theorems in additive combinatorics”, Russian Math. Surveys, 70:1 (2015), 113–163  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:472
    Full text:90
    References:56
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019